# SDR SWAA2023031395745

- Difficulty date: January 26, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N8525S
- Make and model: Boeing 737-8H4
- Aircraft serial: 36949
- Aircraft time: 20,253 hours, 9,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL PLATE HAS SEVERAL AREAS OF CORROSION; MARKED.<[01] REMOVED LIGHT SURFACE CORROSION ON RH SILL PLATE FROM STATION 787+5 TO 84. MATERIAL REMAINING THICKNESS .047. ALL WORK REFERENCE TO SRM 50-60-15-1A-1;[02] BLENDED ADDITION CORROSION ON RH SILL PLATE. MATERIAL REMANING THICKNESS .043 AND FOUNDED TO BE OUT OF LIMITED. ALL WORK REFERENCE TO SRM 53-60-15-1A-1. SEE WORK CAPTURE # TTG8Q00G74PR FOR SILL PLATE REPLACEMENT.
